# SDR USAASB97263

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter Stud
- Part number: 545122P3
- Condition: Stripped
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ORF - FLT 1721 - DURING CLIMB-OUT FL230 TO FL350 THE CREW NOTICED THE OIL PRESSURE LIGHT ON AND THE OIL QUANTITY RAPIDLY DECREASING ON THE LEFT ENGINE.  THE LEFT ENGINE WAS SHUT DOWN AS A PRECAUTIONARY WHEN THE OIL PRESSURE REACHED 20 PSI.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO ORF.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE MAIN OIL FILTER COVER STUDS STRIPPED FROM HOUSING.  INSTALLED HELI-COILS AND STUDS IN OIL FILTER HOUSING.  ALSO, INSTALLED NEW FILTER.  LEAK AND OPS CHECK OF SYSTEM OK.  (M)
